# SDR SWAA2025091915639

- Difficulty date: September 18, 2025
- Submitted: September 19, 2025
- Operation: Air carrier
- Aircraft: N8856S
- Make and model: Boeing 737-8
- Aircraft serial: 67470
- Aircraft time: 7,962 hours, 4,290 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHTDECK FLASHLIGHT FAILED TEST. LED DID NOT ILLUMINATE.   RE-SEATED FLT DECK FLASHLIGHT PER AMM 25-64-00. OPS CHECK GOOD
